# SDR SWAA073634

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 34,100 hours, 27,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE CABLE MISROUTED.  REROUTED CABLE PER MM.
